| Model Number |
72404264 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Tissue Injury (4559)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced cylinder protrusion against the skin with impending erosion; therefore, a surgical procedure was performed to remove and replace the cylinders, pump, and rear-tip extenders.No further patient complications were reported.